MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 36IN 2-0 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 36IN 2-0 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J945H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 10/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Component code: g07002 device not returned to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please provide the patient's demographic information including age, gender, weight, bmi at the time of index procedure.Please confirm the date of the initial procedure.The diagnosis and indication for the index surgical procedure? what was the tissue condition (normal, thin, calcified, fragile, diseased)? how was the suture placed (interrupted or continuous)? how was the suture tied (square knot or multiple knots one end)? is it known how the wound dehisced? did the sutures untie, break, or pull out of the tissue? were there any patient stress factors that led to the suture untying, breaking or pulling out of the tissue? onset date/time of dehiscence? (# post op days) please describe any surgical intervention required for the wound dehiscence including date and findings.Please confirm the date of the re-operation.Did the operating surgeon observe any suture deficiency or anomaly before, during, after the suture placement or during any re-operation? please describe the appearance of the suture during the second procedure.What symptoms did the patient experience following the index surgical procedure? onset date? other relevant patient history/concomitant medications? what is the physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient's current status? lot numbers? related medwatch reports: 2210968-2023-07898.
 
Event or Problem Description
It was reported that a patient underwent a laparoscopic assisted vaginal hysterectomy procedure in (b)(6) 2023 and running suture was used on the vaginal cuff.The patient experienced a vaginal cuff dehiscence.The patient was taken back to surgery and the cuff was closed laparoscopically on (b)(6) 2023 or in october.Additional information was requested.

Brand Name
VCL CT BRD UD 36IN 2-0 S/A CT-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key17951866
Report Number2210968-2023-07896
Device Sequence Number12668265
Product Code GAM
UDI-Device Identifier10705031043657
UDI-Public10705031043657
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberJ945H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Initial Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown